# SDR JJBA20220601001

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR TRACKS HAVE CORROSION FR 25-43 BL0. REMOVED CORROSION AT CABIN SEAT TRACK BL0 FROM FR 25-43. EVALUATED SEAT TRACK FROM FR 26, 28, 33, 34, 36 AND 38-40 FOUND TO BE WITHIN LIMITS. EVALUATED SEAT TRACK FROM FR 25, 27, 29, 30-32, 35 AND 37 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED AS REQUIRED.
